# SDR HNAA2018102400266

- Difficulty date: September 30, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,114 hours, 39,311 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK ON LEFT ELEVATOR INBOARD HINGE CUTOUT INBOARD NOSE RIB. CORRECTIVE ACTION WAS TO REMOVE AND REPLACE RIB WITH P/N 145-30264-601 IAW SRM 51-20-03 AND 51-40-02.
